American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16.25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] B. L. Osofsky. Loewy length of perfect rings . Proc. Amer. Math. Soc. 28 (1971) 352-354. MR 0276259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. E. Dickson and K. R. Fuller. Commutative ${\rm QF}-1$ artinian rings are ${\rm QF}$ . Proc. Amer. Math. Soc. 24 (1970) 667-670. MR 0252426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Avraham J. Ornstein. Rings with restricted minimum condition . Proc. Amer. Math. Soc. 19 (1968) 1145-1150. MR 0233838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Abraham Zaks. Global dimension of Artinian rings . Proc. Amer. Math. Soc. 18 (1967) 1102-1106. MR 0217112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. A. Rutter. A remark concerning quasi-Frobenius rings . Proc. Amer. Math. Soc. 16 (1965) 1372-1373. MR 0183746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Astrid J. Berkson. The $u$-algebra of a restricted Lie algebra is Frobenius . Proc. Amer. Math. Soc. 15 (1964) 14-15. MR 0158910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. W. Anderson. On $f$-rings with the ascending chain condition . Proc. Amer. Math. Soc. 13 (1962) 715-721. MR 0143784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. N. Herstein. A theorem of Levitszki . Proc. Amer. Math. Soc. 13 (1962) 213-214. MR 0153698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. H. Feller and E. W. Swokowski. Reflective rings with the ascending chain condition . Proc. Amer. Math. Soc. 12 (1961) 651-653. MR 0125861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1